Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 391846, 13 pages
http://dx.doi.org/10.1155/2010/391846
Research Article

Adaptive Fuzzy Tracking Control for a Permanent Magnet Synchronous Motor via Backstepping Approach

1Institute of Complexity Science, Qingdao University, Qingdao 266071, China
2Shan Dong Province Key Laboratory of Industrial Control Technique, Qingdao University, Qingdao 266071, China
3State Key Laboratory of Rail Traffic Control and Safety, Beijing Jiaotong University, Beijing 100044, China

Received 16 July 2009; Accepted 30 September 2009

Academic Editor: José Balthazar

Copyright © 2010 Jinpeng Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinpeng Yu, Junwei Gao, Yumei Ma, and Haisheng Yu, “Adaptive Fuzzy Tracking Control for a Permanent Magnet Synchronous Motor via Backstepping Approach,” Mathematical Problems in Engineering, vol. 2010, Article ID 391846, 13 pages, 2010. https://doi.org/10.1155/2010/391846.